Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Properties Of A Localized Mathieu Pulse.
Author: Dartora, C A
Hernández-Figueroa, H E
Abstract: An X-shaped localized pulse based on a zero-order Mathieu function is obtained by a proper superposition of Mathieu beams, and some properties are analyzed.
Citation: Journal Of The Optical Society Of America. A, Optics, Image Science, And Vision. v. 21, n. 4, p. 662-7, 2004-Apr.
Rights: fechado
Identifier DOI: 
Date Issue: 2004
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
pmed_15078038.pdf664.66 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.